CSpace
非线性广义时变系统的干扰解耦
王晓华1; 刘晓平2
2000
Source Publication自动化学报
ISSN0254-4156
Volume026Issue:006Pages:798
Abstract讨论了在正则状态反馈作用下,一类非线性广义时变系统的干扰解耦问题。首先,提出了一种的解耦算法;然后,基于该算法,对系统的干扰解耦问题进行了研究,推导出该问题可解的充分必要条件,并且构造出反馈控制律;最后,举例说明了该方法的可行性。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45682
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.东北大学
Recommended Citation
GB/T 7714
王晓华,刘晓平. 非线性广义时变系统的干扰解耦[J]. 自动化学报,2000,026(006):798.
APA 王晓华,&刘晓平.(2000).非线性广义时变系统的干扰解耦.自动化学报,026(006),798.
MLA 王晓华,et al."非线性广义时变系统的干扰解耦".自动化学报 026.006(2000):798.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王晓华]'s Articles
[刘晓平]'s Articles
Baidu academic
Similar articles in Baidu academic
[王晓华]'s Articles
[刘晓平]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王晓华]'s Articles
[刘晓平]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.